# SDR AALA201711229005

- Difficulty date: November 15, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT MAIN CABIN RIGHT GUSSET PLATE AT Y584.2,  FRAME 90.  REPLACED THE GUSSET PLATE IAW DRAWING 170-6001-825, AND SRM 51-41-02.
